Mississippi, 2020Tornado and Damaging Winds in Mississippi, June 21 to 24, 2020
June 21 to 24, 2020 · NWS JAN · 12 events in 10 counties and zones
Daytime heating combined with abundant moisture, lingering boundaries and the effects of a few mesoscale convective systems produced severe thunderstorms. Wind damage was the main concern with these storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $66,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Daytime heating combined with abundant moisture, lingering boundaries and the effects of a few mesoscale convective systems produced severe thunderstorms. Wind damage was the main concern with these storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 21, 2:41 PM CST, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 21, 2:41 PM CST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
341 PM CDT Sun Jun 21 2020
.DISCUSSION...
Tonight and Monday...
Strong instability and residual boundaries from previous
convection have resulted in increasing coverage of convection this
afternoon. A few of these storms have already been rather robust.
Damaging wind gusts from wet microbursts are the primary threat
with these storms, though marginally severe hail cannot be ruled
out. Environmental shear is rather weak, so most of these storms
have been short lived, but if a composite outflow develops, one or
two clusters of storms may be able to sustain over a longer
period of time. Activity may persist well into this evening,
especially across the Delta, as an MCV from a remnant convective
complex near the ArkLaTex continues eastward over the next several
hours. HREF PMM 24 hour QPF suggests potential for a localized
band of higher rainfall totals from S AR into NW MS tonight.
Though we won't advertise a flash flood threat in the HWO given
the area of concern is mainly outside of our area, localized flash
flooding isn't out of the question in the Delta.
Any lingering convection should weaken overnight, with low clouds
developing across much of the area through mid-morning. Tonight, yet
another MCS will likely develop upstream across the Southern Plains
pushing eastward overnight. Though this complex will likely weaken
before reaching our area, its remnants may serve as a focusing
mechanism for renewed convection on Monday afternoon. Diurnal
heating will again lead to moderate to strong instability, with some
hints at stronger deep shear than exists today. While confidence is
low in specific timing and evolution, there are enough ingredients
in place to advertise another marginal risk for severe storms. We
should begin to get a better sense of how things will evolve later
on tonight. /DL/
Tomorrow night through Saturday...
Most of the region gets into a summer-like pattern with heat and
humidity...fueling the chances for periodic showers and
thunderstorms throughout the week. An upper low parks just north
of the Great Lakes and weak ridging dominates the Plains. As a
result, flow into the region is split between a more
west/northwesterly pattern in the northern half of the Gulf
States...and a far weaker westerly pattern along the Coast. Weak
surface ridging just to the east sets up south/southwesterly winds
at the surface constantly reinforcing the warm and humid air in
place over the region. Diurnal showers and thunderstorms will be
the rule, with mesoscale influences from convection steering the
short term weather and longevity of any convection into the
overnight hours. Models are having some issues with delineating
between diurnal convection, southerly extent of waves pivoting
around the upper trough, and what looks to be an almost feedback
signal. As a result, the forecast is dominated by chances for
precip at least daily through the end of the week. Given how much
south/southwesterly flow the pattern is signaling, the models are
not varying much in the thermal profile of the midlevels. Forecast
highs and lows are very close to seasonal normals, depending on
the extent of afternoon/early evening precip and cloud cover
limiting the max heat of day. Tuesday and Wednesday are the only
exceptions at this point, a couple degrees below normals due to
precip coverage. /HJS/
&&
.AVIATION...
18Z TAF discussion:
VFR conditions prevail across the majority of the area this
afternoon, though a broken high MVFR deck exists across a portion
of the ArkLaMiss Delta. Coverage of SHRA/TSRA will increase this
afternoon through early this evening, tapering down late tonight.
Brief ceiling/visby reductions are possible in +RA and locally
strong wind gusts are possible. Late tonight into early Monday
morning, MVFR ceilings will develop across much of the region. VFR
conditions are expected to return by mid-morning Monday. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 71 91 71 87 / 31 57 19 80
Meridian 70 92 71 88 / 30 64 17 78
Vicksburg 73 91 74 87 / 32 52 21 80
Hattiesburg 72 91 71 89 / 21 62 11 77
Natchez 72 88 71 86 / 20 61 11 80
Greenville 73 90 72 84 / 68 46 52 83
Greenwood 72 91 71 84 / 50 54 53 84
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
DL/HJS
Hazardous weather outlook, Jun 21, 2:45 PM CST, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
345 PM CDT Sun Jun 21 2020
ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>030-032>038-
040>044-047>049-053-059-222045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Issaquena-Sharkey-
Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-Claiborne-Jefferson-
345 PM CDT Sun Jun 21 2020
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and central Mississippi.
.DAY ONE...Tonight and Monday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This evening and again on Monday
Isolated severe thunderstorms are possible through this evening
and again on Monday. Damaging wind gusts will be the primary
concern with these storms, but hail up to the size of quarters
will also be possible.
(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
Isolated severe thunderstorms are again possible on Tuesday.
Damaging wind gusts will be the primary concern with these storms,
but hail up to the size of quarters will also be possible.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Tuesday night.
LAZ026-MSZ031-039-045-046-050-051-054-060-222045-
Concordia-Lowndes-Noxubee-Neshoba-Kemper-Scott-Newton-Copiah-
Adams-
345 PM CDT Sun Jun 21 2020
This hazardous weather outlook is for portions of central
Mississippi and Concordia Parish, Louisiana.
.DAY ONE...Tonight and Monday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This evening
Isolated severe thunderstorms are possible through this evening.
Damaging wind gusts will be the primary concern with these storms,
but hail up to the size of quarters will also be possible.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
Isolated severe thunderstorms are possible on Tuesday. Damaging
wind gusts will be the primary concern with these storms, but hail
up to the size of quarters will also be possible.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Tuesday through Tuesday night.
MSZ052-055>058-061>066-072>074-222045-
Lauderdale-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
345 PM CDT Sun Jun 21 2020
This hazardous weather outlook is for portions of eastern and
southeastern Mississippi.
.DAY ONE...Tonight and Monday
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Monday night through Saturday
Isolated severe thunderstorms are possible on Tuesday. Damaging
wind gusts will be the primary concern with these storms, but hail
up to the size of quarters will also be possible.
(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Tuesday
through Tuesday night.
DL
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Tropical page...
https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
https://www.spc.noaa.gov/
Meso Analysis...
https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
https://www.spc.noaa.gov/products/outlook/
Storm Reports...
https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jun 21, 4:17 PM CST, 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
517 PM CDT Sun Jun 21 2020
MSZ034-041-212300-
Washington MS-Sharkey MS-
517 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WASHINGTON AND NORTH
CENTRAL SHARKEY COUNTIES UNTIL 600 PM CDT...
At 517 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles north of Glen Allan, or 8 miles southeast of Avon, moving
northeast at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Panther Burn around 525 PM CDT.
Hollandale around 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3313 9116 3313 9110 3315 9108 3319 9108
3328 9098 3310 9068 3310 9078 3305 9090
3301 9092
TIME...MOT...LOC 2217Z 229DEG 14KT 3312 9099
TWSpecial weather statement, Jun 21, 4:25 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
525 PM CDT Sun Jun 21 2020
MSZ040-041-212300-
Sharkey MS-Issaquena MS-
525 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ISSAQUENA AND
SOUTHWESTERN SHARKEY COUNTIES UNTIL 600 PM CDT...
At 524 PM CDT, Meteorologists were tracking a strong thunderstorm
near Onward, or 9 miles southwest of Rolling Fork, moving northeast
at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of central Issaquena
and southwestern Sharkey Counties, including the following
locations... Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3267 9093 3278 9109 3292 9095 3283 9077
TIME...MOT...LOC 2224Z 219DEG 16KT 3279 9096
TW
Special weather statement, Jun 21, 4:43 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
543 PM CDT Sun Jun 21 2020
MSZ036-212315-
Holmes MS-
543 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HOLMES COUNTY UNTIL 615
PM CDT...
At 542 PM CDT, Meteorologists were tracking a strong thunderstorm
near Thornton, moving east at 15 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Tchula around 610 PM CDT.
Howard around 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3327 8994 3297 9023 3301 9034 3302 9035
3313 9035 3314 9033 3330 9033 3333 9017
TIME...MOT...LOC 2242Z 257DEG 14KT 3316 9035
TWSpecial weather statement, Jun 21, 4:48 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
548 PM CDT Sun Jun 21 2020
LAZ008-009-MSZ040-212315-
East Carroll LA-West Carroll LA-Issaquena MS-
548 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL EAST CARROLL...WEST
CARROLL PARISHES IN NORTHEASTERN LOUISIANA AND NORTHWESTERN ISSAQUENA
COUNTIES UNTIL 615 PM CDT...
At 548 PM CDT, Meteorologists were tracking a strong thunderstorm
over Lake Providence, moving northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Shelburn around 555 PM CDT.
Millikin around 605 PM CDT.
Other locations impacted by this storm include Mayersville,
Kilbourne, Forest and Pioneer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3288 9151 3289 9150 3290 9150 3293 9148
3294 9148 3297 9144 3299 9145 3301 9143
3301 9091 3286 9094 3285 9096 3283 9097
3269 9097 3267 9152
TIME...MOT...LOC 2248Z 233DEG 17KT 3283 9123
TWSpecial weather statement, Jun 21, 4:52 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
552 PM CDT Sun Jun 21 2020
LAZ025-212330-
Tensas LA-
552 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TENSAS PARISH UNTIL 630
PM CDT...
At 552 PM CDT, Meteorologists were tracking a strong thunderstorm
near Helena, or 14 miles north of Ferriday, moving northeast at 25
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Waterproof around 555 PM CDT.
Cooter Point around 600 PM CDT.
Helena around 605 PM CDT.
St. Joseph around 620 PM CDT.
Lake Bruin around 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3192 9154 3191 9153 3193 9151 3195 9151
3210 9138 3198 9118 3194 9119 3192 9118
3187 9124 3186 9127 3184 9126 3182 9129
3186 9130 3185 9134 3175 9137 3188 9157
TIME...MOT...LOC 2252Z 218DEG 23KT 3183 9147
TWSpecial weather statement, Jun 21, 5:06 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
606 PM CDT Sun Jun 21 2020
MSZ036-212330-
Holmes MS-
606 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOLMES COUNTY UNTIL
630 PM CDT...
At 606 PM CDT, Meteorologists were tracking a strong thunderstorm
over Brozville, or 13 miles east of Thornton, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Lexington around 610 PM CDT.
Franklin around 615 PM CDT.
Durant and Goodman around 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3314 8979 3312 8980 3311 8982 3307 8982
3306 8984 3304 8984 3300 8988 3293 8990
3288 8997 3297 9023 3316 9005
TIME...MOT...LOC 2306Z 275DEG 27KT 3304 9009
TWThunderstorm Wind, Attala
- When
- June 21, 5:12 PM CST
- Where
- Attala County, 1.35 mi WNW of Mc Cool
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.210, -89.370
A tree was blown down on Highway 12 near McCool.
Thunderstorm Wind, Sharkey
- When
- June 21, 5:27 PM CST
- Where
- Sharkey County, 0.2 mi WNW of Smedes
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 32.681, -90.923
A few trees were blown down along Low Water Bridge Road near Highway 61.
Thunderstorm Wind, Issaquena
- When
- June 21, 5:40 PM CST
- Where
- Issaquena County, 0.9 mi NE of Hardee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.610, -90.860
A tree was blown down along Highway 61.
Thunderstorm Wind, Attala
- When
- June 21, 5:51 PM CST
- Where
- Attala County, 6.25 mi S of Wamba
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 32.940, -89.610
A tree was blown down on the Natchez Trace Parkway near mile marker 153.
Thunderstorm Wind, Hinds
- When
- June 21, 6:00 PM CST
- Where
- Hinds County, 0.58 mi W of Brownsville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.450, -90.440
A tree was blown down at the intersection of Highway 22 and Trotter Road.
Thunderstorm Wind, Leake
- When
- June 21, 7:10 PM CST
- Where
- Leake County, 1.81 mi NE of Salem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.620, -89.330
A tree was blown down on Dennis Road.
Thunderstorm Wind, Hinds
- When
- June 21, 7:15 PM CST
- Where
- Hinds County, 2.71 mi NE of Jackson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 32.360, -90.140
Trees and power lines were blown down in northeast Jackson.
Thunderstorm Wind, Warren
- When
- June 22, 10:05 AM CST
- Where
- Warren County, 0.9 mi NE of Redwood
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.490, -90.810
A tree was blown down along Highway 61 North near Highway 3.
Thunderstorm Wind, Covington
- When
- June 23, 5:34 PM CST
- Where
- Covington County, 0.91 mi NE of Williamsburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 31.630, -89.610
A tree was blown down along Mike Conner Lake Road.
Thunderstorm Wind, Simpson
- When
- June 23, 6:13 PM CST
- Where
- Simpson County, Magee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 31.870, -89.730
A tree was blown down onto a house along 6th Avenue.
Tornado, Marion
- When
- June 24, 6:35 AM CST to 6:37 AM CST
- Where
- Marion County, 4.19 mi NW of Kokomo to 4.31 mi NNW of Kokomo
- Rating
- EF0
- Path length
- 0.4 mi
- Path width
- 50 yd
- Property damage
- $12,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.250, -90.040
This tornado started just west of MS Highway 27 along St. John Road and tracked northeast and dissipated just inside Marion County at the dairy farm along Brumfield Road. Along the path, many trees were damaged. This included snapped and uprooted|trees as well as many large limbs broken. Along Highway 27, minor roof damage occurred to one home. Along McKenzie Road, more substantial tree damage was noted and a power pole was taken down. Another area where more substantial tree damage occurred was south of Fulgham Road and at the intersection of Possum Trot|Road. The tornado continued northeast and weakened as it crossed Highway 585 and into western Marion County. Large limbs were blown down, with some scattered uprooted trees as well. The total path length was 6.5 miles. The tornado was rated EF1 with 95 mph winds in Walthall County. Max winds in Marion County were 74 mph. Max width for the entire track was 150 yards.
Thunderstorm Wind, Clarke
- When
- June 24, 10:58 AM CST
- Where
- Clarke County, 1.38 mi N of Chancellor
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.040, -88.630
A few trees were blown down along with portions of a tin roof peeled off of a business and home awning.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Strong Wind in Alabama, June 21 to 23, 20201 death · 50 kt wind · 10 events
- Heat in Arizona, June 21, 20201 death · 1 event
- Flash Flooding and Flooding in Iowa, June 21 to 24, 2020$402,000 · 1 in hail · 53 events
- Flood and Hail in Kansas, June 21, 2020$100,000 · 1.75 in hail · 37 events
- Damaging Winds in South Carolina, June 21, 2020$260,000 · 55 kt wind · 3 events
- Damaging Winds in Georgia, June 21 to 23, 2020$152,000 · 55 kt wind · 13 events
- Flash Flood and Flood in Kansas, June 21 to 22, 2020$25,000 · 3.25 in hail · 33 events
- Flooding and Damaging Winds in Massachusetts, June 21, 20201 injured · $38,000 · 56 kt wind · 10 events
- Damaging Winds in Pennsylvania, June 21, 2020$62,000 · 50 kt wind · 7 events
- Tornado and Flash Flood in Kansas, June 21, 2020$35,000 · EF0 · 13 events
- Hail and Damaging Winds in Iowa, June 21, 2020$31,000 · 1 in hail · 10 events
- Damaging Winds in Ohio, June 21, 2020$19,000 · 50 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 912527, 912528, 912529, 912530, 912531, 912532, 912533, 912534, 912535, 912536, 913112, 912537.